MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of medicine and life · 2014

Gingival overgrowth as secondary effect of calcium channel blockers administration. A case report.

Mironiuc-Cureu M, Dumitriu A S, Gheorghiu I M, Stoian I M

Клинический случайСтатьяПеревод в очереди

Аннотация

Gingival overgrowth is, among other things, a side effect of the administration of dihydropyridine antihypertensives, generally associated with irritant factors of marginal periodontium. This case refers to a patient, female, who developed a large gingival enlargement that has a combined etiology: the systemic medication with lercanidipina and the presence of dental bridges, which are incorrectly adjusted to the dental cervix. The treatment for this case, involved a complex local treatment (antimicrobial, surgical, endodontic and prosthetic) and the collaboration with a specialist cardiologist. Maintaining the normal gingival parameters in time depends on the possibility of changing the antihypertensive medication, the accuracy of the new dental bridges and the periodic monitoring of the patient.

Для цитирования: Mironiuc-Cureu M, Dumitriu A S, Gheorghiu I M, Stoian I M. Gingival overgrowth as secondary effect of calcium channel blockers administration. A case report.. Journal of medicine and life. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.